# SDR RAIA2010041200001

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500838
- Aircraft time: 14,281 hours, 13,447 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING, THE CREW REPORTED A LAV SMOKE WARNING AND THE F/A REPORTED THAT THE NR 2 PACK WAS BLOWING WARM AIR AND HAD ODOR.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED AN OPERATIONAL CHECK OF THE LAV SMOKE WITH NO DEFECTS NOTED.  MAINTENANCE DEFERRED THE NR 2 PACK AS THE SOURCE OF THE ODOR.
